I have 2 doctors that are friends of mine. One is a MD and 86. He is a great guy and very knowledgeable. The other is a pulmonary doctor and MD. He is saying he thinks it is sleep related. I had a c-pap but it went down and that's when things got worse. I have great relieve from Maxalt but now have had 4 in a row. All at night. Is it really possible to start a string of thee Migraines by taking it every time you have one?? What can I do the Maxalt works great but I don't want to take it if it is going to make me have them EVERY-NIGHT. !!
I hate to sound like a broken record but my pillow causes headaches. If your pillow does not support your neck or if you are a side sleeper and the pillow pushes too hard on your neck, it will cause a headache. To break a cycle, ice your neck muscles until they are numb. Do neck stretching exercises during the day to help it too.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Feb 2011 • 2 answers
Updated 9 Aug 2014 • 1 answer
Updated 16 Oct 2017 • 4 answers
Updated 3 Jun 2015 • 1 answer
Updated 7 Jun 2016 • 4 answers